Skip Navigation

Home Projects Publications Archives About Sign Up or Log In

A Spectral Bundle Method for Semidefinite Programming

This article is available online from the Society for Industrial and Applied Mathematics's Journal on Optimization (Volume 10, Number 3). It covers minimization of the maximum eigenvalue of an affine matrix function (real and symmetric) for application to large-scale problems.
?  Cumulative Rating: (not yet rated)
Classification
Creator
Publisher
Date Issued 2000
Language
Scout Publication
Date of Scout Publication 2000-12-20
Archived Scout Publication URL https://scout.wisc.edu/report/se/2000/1220

Resource Comments

(no comments available yet for this resource)